# SDR USAA001951

- Difficulty date: October 17, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N803US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48035
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Part time: 52,961 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND LEADING EDGE CRACKED 5.5 INCHES, LT WING FIXED L/E OUTBOARD OF NR 7 SLAT TRACK OPENING.  REPAIRED WITH 4 INCH BY 5 INCH DOUBLER WITH BLIND FASTENERS, STOP DRILLED CRACK, PER SRM 57-06A FIG 1A.  TEMP REPAIR EA 56594.  (M)
